# SDR ASAA9780195

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 2565 · Escape Slide
- Part: Inflation Bottle
- Part number: D37013111
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CEHCK, THE L2 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE L2 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
